# SDR TRBA201132103

- Difficulty date: October 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 548
- Aircraft time: 21,219 hours, 24,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD ISLE EMERGENCY LIGHTS FWD AFT MOST INOPERATIVE.  PERFORMED OPS TEST OF OVERHEAD EMERGENCY LIGHTS FOR FWD AFT CABIN COULD NOT DUPLICATE PROBLEM.  OPS TESTED GOOD IAW AMM 33-50-00.
